umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Piecewise multilinear interpolation of a random field
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2013 (Engelska)Ingår i: Advances in Applied Probability, ISSN 0001-8678, E-ISSN 1475-6064, Vol. 45, nr 4, s. 945-959Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider a piecewise-multilinear interpolation of a continuous random field on a d-dimensional cube. The approximation performance is measured using the integrated mean square error. Piecewise-multilinear interpolator is defined by N-field observations on a locations grid (or design). We investigate the class of locally stationary random fields whose local behavior is like a fractional Brownian field, in the mean square sense, and find the asymptotic approximation accuracy for a sequence of designs for large N. Moreover, for certain classes of continuous and continuously differentiable fields, we provide the upper bound for the approximation accuracy in the uniform mean square norm.

Ort, förlag, år, upplaga, sidor
2013. Vol. 45, nr 4, s. 945-959
Nyckelord [en]
Approximation, random field, piecewise-multilinear interpolator, sampling design
Nationell ämneskategori
Sannolikhetsteori och statistik
Forskningsämne
matematisk statistik
Identifikatorer
URN: urn:nbn:se:umu:diva-81408DOI: 10.1239/aap/1386857852ISI: 000330201100004OAI: oai:DiVA.org:umu-81408DiVA, id: diva2:655037
Forskningsfinansiär
Vetenskapsrådet, 2009-4489Tillgänglig från: 2013-10-09 Skapad: 2013-10-09 Senast uppdaterad: 2018-06-08Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextarXiv.org

Personposter BETA

Abramowicz, KonradSeleznjev, Oleg

Sök vidare i DiVA

Av författaren/redaktören
Abramowicz, KonradSeleznjev, Oleg
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Advances in Applied Probability
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 888 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf